Le problème de la finitude du nombre de cycles limites
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 655, p. 89-101
@incollection{SB_1985-1986__28__89_0,
     author = {Moussu, Robert},
     title = {Le probl\`eme de la finitude du nombre de cycles limites},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     note = {talk:655},
     pages = {89-101},
     zbl = {0617.58028},
     mrnumber = {880027},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1985-1986__28__89_0}
}
Moussu, Robert. Le problème de la finitude du nombre de cycles limites, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 655, pp. 89-101. http://www.numdam.org/item/SB_1985-1986__28__89_0/

[1 ] R. Bamon - Solution of Dulac's problem for quadratic Vector Fields, Preprint IMPA, (1985). | MR 832735

[2 ] N. N. Bautin - On the number of limite cycles wich appear with the variation of coefficients from on equilibrium position of focus on centre type, Amer.Math. Soc. Transi., 100 , (1954). | MR 59426 | Zbl 0059.08201

[3 ] N. Bourbaki - Les structures fondamentales de l'analyse, Fonction d'une variable réelle XII, livre IV, chapitre V et VI, Act. Scien. Indus., Hermann (1951), 55-159.

[4 ] A. D. Bryuno - Analytical form of differential equations, Trans. Moscow. Math. Soc., 25, (1971), 131-288. | Zbl 0272.34018

[5 ] A. D. Bryuno - The normal form of real differential equations, Math. Notes, (1975), 722-731. | Zbl 0319.34010

[6 ] D. Cerveau & J. F. Mattei - Formes intégrables holomorphes singulières, Astérisque 97 (1982). | MR 704017 | Zbl 0545.32006

[7 ] C. Chicone & D. S. Shafer - Separatrix and limit cycles of quadratic systems and Dulac's theorem, Trans. Amer. Math. Soc. , Vol. 278, 2, (1983), 585-612. | MR 701513 | Zbl 0522.58041

[8 ] W. Coppel - A survey of quadratic systems, J. of Diff. Eq., 2, (1966),293-304. | MR 196182 | Zbl 0143.11903

[9 ] H. Dulac - Recherches sur les points singuliers des équations différentielles, J. Ecole Polytechnique, 2, 9, (1904), 1-25. | JFM 35.0331.02

[10 ] H. Dulac - Détermination et intégration d'une certaine classe d'équations différentielles ayant pour point singulier un centre, Bull. Sci. Math., 2, 32, (1908), 230-252. | JFM 39.0374.01

[11 ] H. Dulac - Sur les cycles limites, Bull. Soc. Math. France, 51, (1923), 45-188. | JFM 49.0304.01 | Numdam | MR 1504823

[12 ] F. Dumortier - Singularities of vector fields, J. of Diff. Eq., 23, 1, (1977). | MR 650816 | Zbl 0346.58002

[13 ] F. Dumortier - Conférence à l'IMPA - RIO , (1976).

[14 ] M. Frommer - Über das Auftreten von Wirbeln und Strudeln..., Math. Ann., 109, (1934), 395-424. | JFM 60.1094.01 | MR 1512902

[15 ] P. Hartman - Ordinary differential equations, Wiley, New-York, (1964). | MR 171038 | Zbl 0125.32102

[16 ] D. Hilbert - Mathematical problems, Bull. Amer. Math. Soc., 8, (1902), 437-479. | JFM 33.0976.07

[17 ] A. Hovansky - Théorème de Bezout pour les fonctions de Liouville, Preprint M/81/45 - IHES, (1981).

[18 ] Yu S. Il'Yasenko - An example of equations dw/dz = Pn(z,w) /Qn(z,w) having..., Math. Sbor., 80, 3, (1969), 365-378. | Zbl 0214.09404

[19] Yu S. Il'Yasenko - The finitness problem for limit cycles of polynomial vector fields on the plane..., Leningrad Int. Topo. Conf., abstracts, Nauka, Leningrad, (1982).

[20] Yu S. Il'Yasenko - Limit cycles of polynomial vector fields with nondegenerate singular points on the real plane , Funk. Anal. Ego. Pri., 18, 3, (1984), 32-34.(Func. Ana. and Appl., 18,3, (1985), 199-209). | MR 757247 | Zbl 0549.34033

[21] A. M. Lyapunov - Stability of motion, Academic Press , New-York, (1966). | MR 208093 | Zbl 0161.06303

[22] J. Martinet - Lettre à Cerveau-Moussu , (1985) .

[23] J. Martinet - Normalisation des champs de vecteurs holomorphes (d'après Bryuno), Séminaire Bourbaki, Exposé 564, Nov. 1980, L.N. 901, Springer (1981), 55- 70. | Numdam | MR 647488 | Zbl 0481.34013

[24] J. Martinet & J. P. Ramis - Problèmes de modules pour des équations différentielles non linéaires du premier ordre, Pub. Math. IHES, 55, (1982), 63- 164. | Numdam | MR 672182 | Zbl 0546.58038

[25] J. Martinet & J. P. Ramis - Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sc. Ec. Norm.Sup., 4ème série, t.16 , (1983), 571-625. | Numdam | MR 740592 | Zbl 0534.34011

[26] J. Martinet & J. P. Ramis - Analytic classification of resonnant saddles and foci, in singularities and dynamical systems, S.N.Pnevmatikos - Editor - North-Holland, (1985), 109-136. | MR 806185 | Zbl 0596.34021

[27] J. F. Mattei & R. Moussu - Holonomie et integrales premières , Ann. Sc. Ec. Norm. Sup. , 13, (1980), 469-523. | Numdam | MR 608290 | Zbl 0458.32005

[28] R. Paterlini & J. Sotomayor - Quadratic vector fields with many periodic orbits, L.N., 1007, Springer, (1983), 753-766. | MR 730297 | Zbl 0557.34038

[29] I. G. Petrovski & E. M. Landis - On the number of limit cycles of the equation dy/dx = P(x,y)/Q(x,y) where P and Q are polynomials, Am. Math. Soc. Transl., 2, 14, (1960), 181-200. | MR 113013 | Zbl 0094.06304

[30] I. G. Petrovski & E. M. Landis - On the number of limit cycles of the equation dy/dx = P(x,y)/Q(x,y) where P are polynomials of the second degree, Am. Math. Soc. Transl.,2, 16, (1958), 177-221. | MR 94521 | Zbl 0080.07502

[31] I. G. Petrovski & E. M. Landis - Correction to the articles "On the number...", Math. Sb. NS, 48, 90, (1965), 253-255. | MR 123777

[32] H. Poincare - Mémoire sur les courbes définies par une équation différentielle, J. Math., 7, (1881), 375-422. | JFM 13.0591.01

[33] J. P. Ramis - Les séries k-sommables et leurs applications, L.N. in Physics, 126, Springer, (1980). | MR 579749

[34] J. J. Risler - Complexité en géométrie réelle (d'après Khovansky), Séminaire Bourbaki - Exp. 637, (1984). | Numdam | Zbl 0589.32020

[35] R. Roussarie - Modèles locaux de champs et de formes, Astérisque 30, (1975). | MR 440570 | Zbl 0327.57017

[36 ] A. Seidenberg - Reduction of singularities of the differentiable equation Ady = Bdx , Amer. J. Math. , (1968), 248-269. | MR 220710 | Zbl 0159.33303

[37 ] Shi-Songling - A concrete example of the existence of four limit cycles for plane quadratic systems, Sci. Sinica. Ser. A., 23, (1980), 153-158. | MR 574405 | Zbl 0431.34024

[38 ] S. Sternberg - On the structure of local homeomorphisms of euclidean n-space II, Amer. J. Math, 80, (1958), 623-631. | MR 96854 | Zbl 0083.31406

[39 ] J. Sotomayor - Curvas definidas por equacoes diferenciais no plano, 13ème col. Bras. Math., publi. IMPA, (1981).

[40 ] A. N. Varchenko - Estimate of the number of zeros of an abelian integral depending on a parameter and limite cycles, Funct. Ana. and Appl.,18,3(1985), 98-108. | Zbl 0578.58035

[41] Ye Yan Quian - Some problems in quadratic theory of ordinary differential equations, J. of Diff. Eq., 46, 2, (1982). | MR 675905